# SDR CA960418005

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Mooney M20K
- Engine: Cont TSIO360GB
- System (JASC): 2810 · Fuel Storage
- Part: Cap O-Ring
- Condition: Out Of Adjust
- Location: Fuel Cap Mech
- Part time: 893 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)WATER FOUND IN THE RIGHT HAND FUEL TANK. SUBMITTER BELIEVES THAT RAIN WATER FOUND ITS WAY PAST THE FUEL CAP O-RING DUE TO AN OUT OF ADJUSTMENT IN THE FUEL CAP CENTRE LOCKING MECHANISM.
